We provide new fixed point theorems for a class of discontinuous operators by combining a new fixed point theorem of compression-expansion type for these discontinuous operators with monotone iterative methods. As an application we study the existence of positive solutions for a nonlinear fourth-order discontinuous boundary value problem.
Cite this article
Jorge Rodríguez-López, New Fixed Point Theorem for Discontinuous Operators in Cones and Applications. Z. Anal. Anwend. 39 (2020), no. 2, pp. 131–150DOI 10.4171/ZAA/1654